Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 16  Number 4  (2020)

 

 

Contents

 

A Companion ofWeighted Ostrowski’s type Inequality for Functions WHOSE 1st Derivatives are Bounded with Applications
pp. 515-522
Faisal Nawaz, Zehra Akhter Naveed, Faraz Mehmood, Ghulam Mujtaba Khan and Kashif Saleem

 

A Subclass of Univalent Functions Defined by Salagean Differential Operator
pp. 523-531
Timilehin Shaba and Bitrus Sambo


Obstacles Position on Two Dimensional Non-Stationary Incompressible Navier Stokes Flows
pp. 533-552
Aliou SECK, Mariama NDIAYE and Alassane SY

Q-Cubic bi-quasi Ideals of Semigroups
pp. 553-566
Natthinee Deetae and Pannawit Khamrot

Majorization Theorem for Concavifiable Functions
pp. 569-575
Faraz Mehmood, Ghulam Mujtaba Khan, Kashif Saleem, Faisal Nawaz, Zehra Akhter Naveed and Abdul Rahman

 

A Companion of Weighted Ostrowski’s type Inequality and Applications to Numerical Integration
pp. 577-586
Faraz Mehmood, Kashif Saleem, Zehra Akhter Naveed, Ghulam Mujtaba Khan and Abdul Rahman

Mathematical Modelling of Transmission Dynamics of Hepatitis B Virus Incorporating Moderation of Human Activities In Uganda
pp. 588-604
Sr Justine Babirye, George Kimathi, and Sr Agnes Njeri

ON (n,p,q)(c,a) Summability of Product Series
pp. 605-611
Suyash Narayan Mishra and Harsh Joshi

 

Blow-up Phenomena for a Quasilinear Parabolic Equation with Nonlocal Boundary Conditions
pp. 613-624
Xumin Li and Zejian Cui

 

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact